An inverse problem in transport theory and properties of a reflection operator
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1002-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a11,
author = {V. I. Agoshkov},
title = {An inverse problem in transport theory and properties of a reflection operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1002--1006},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a11/}
}
V. I. Agoshkov. An inverse problem in transport theory and properties of a reflection operator. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1002-1006. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a11/